Title: Radius problem for Pascu type functions with fixed second coefficient

Authors: S. Sunil Varma; Thomas Rosy

Addresses: Department of Mathematics, Madras Christian College, Tambaram, Chennai – 600059, Tamil Nadu, India ' Department of Mathematics, Madras Christian College, Tambaram, Chennai – 600059, Tamil Nadu, India

Abstract: In this paper, we consider normalised analytic functions defined on the unit disk in the complex plane with fixed second coefficient in its Taylor series. By giving different bounds on coefficients of higher powers in the series, we find the radius of the largest disk inside the unit disk for which these functions belong to Pascu type alpha-convex class and a more generalised class.

Keywords: fixed second coefficient; subordination.

DOI: 10.1504/IJCAET.2018.094342

International Journal of Computer Aided Engineering and Technology, 2018 Vol.10 No.5, pp.609 - 620

Received: 22 Apr 2016
Accepted: 25 Nov 2016

Published online: 11 Jun 2018 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article